Alert archive / Texas / High Wind Warnings in 2025

High Wind Warning 22, NWS Midland/Odessa, TX

April 5, 2025Culberson County, Texas

NWS Midland/Odessa, TX issued this high wind warning at Apr 5, 2025, 3:03 AM CDT for Culberson County, Texas. It took effect at Apr 5, 2025, 1:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2025, 3:03 AM CDT (08:03 UTC)
In effect from
Apr 5, 2025, 1:00 PM CDT
Expired
Apr 6, 2025, 1:00 AM CDT
In force
12 hr
Issued by
NWS Midland/Odessa, TX

County Culberson County, TX

The radar

The El Paso radar (KEPZ), 212 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 8.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-146 m²/s²
0-3 km storm-relative helicity
-202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

646 
WWUS74 KMAF 050803
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
303 AM CDT Sat Apr 5 2025

TXZ271-051615-
/O.UPG.KMAF.FZ.A.0001.250406T0900Z-250406T1500Z/
/O.NEW.KMAF.FZ.W.0001.250406T0000Z-250406T1500Z/
/O.NEW.KMAF.HW.W.0022.250405T1800Z-250406T0300Z/
Guadalupe and Delaware Mountains-
Including the cities of Pine Springs and Guadalupe Mountains
National Park
303 AM CDT Sat Apr 5 2025 /203 AM MDT Sat Apr 5 2025/

...HIGH WIND WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS 
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 
10 AM CDT /9 AM MDT/ SUNDAY...

* WHAT...For the High Wind Warning, northeast winds 35 to 45 mph 
  with gusts up to 60 mph expected. For the Freeze Warning, 
  sub-freezing temperatures as low as 20 degrees expected.

* WHERE...Guadalupe and Delaware Mountains.

* WHEN...For the High Wind Warning, from 1 PM CDT /noon MDT/ this 
  afternoon to 10 PM CDT /9 PM MDT/ this evening. For the Freeze 
  Warning, from 7 PM CDT /6 PM MDT/ this evening to 10 AM CDT /9 AM 
  MDT/ Sunday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Frost and 
  freeze conditions could kill crops, other sensitive vegetation and 
  possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Delay travel through Guadalupe Pass or find another route, if 
possible.

Take steps now to protect tender plants from the cold.

&&

$$

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-270-
272>280-051615-
/O.UPG.KMAF.FZ.A.0001.250406T0900Z-250406T1500Z/
/O.NEW.KMAF.FZ.W.0001.250406T0000Z-250406T1500Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Northern
Lea-Central Lea-Southern Lea-Gaines-Dawson-Borden-Scurry-Andrews-
Martin-Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-
Ward-Crane-Upton-Reagan-Pecos-Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson-Reeves County
Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-Davis
Mountains Foothills-Central Brewster-Chisos Basin-
Including the cities of Kermit, Monahans, Guadalupe Mountains
National Park, Andrews, Eunice, Odessa, Garden City, Queen,
Lovington, Fort Stockton, McCamey, Hobbs, Pecos, Big Lake,
Snyder, Marathon, Colorado City, Midland, Marfa, Chisos Basin,
Big Bend National Park, Lamesa, Crane, Fort Davis, Carlsbad
Caverns NP, Jal, Seminole, Stanton, Gail, Artesia, Alpine,
Rankin, Panther Junction, Tatum, Van Horn, Big Spring, Mentone,
and Carlsbad
203 AM MDT Sat Apr 5 2025 /303 AM CDT Sat Apr 5 2025/

...FREEZE WARNING IN EFFECT FROM 6 PM MDT /7 PM CDT/ THIS EVENING TO 
9 AM MDT /10 AM CDT/ SUNDAY...

* WHAT...Sub-freezing temperatures as low as 20 to 25 degrees over 
  southeast New Mexico and in higher terrain areas, and generally 
  from 25 to 32 degrees elsewhere.

* WHERE...Portions of southeast New Mexico and southwest and western 
  Texas.

* WHEN...From 6 PM MDT /7 PM CDT/ this evening to 9 AM MDT /10 AM 
  CDT/ Sunday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Lindsey
1 follow-up statement
872 
WWUS74 KMAF 051848
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
148 PM CDT Sat Apr 5 2025

TXZ271-061500-
/O.EXT.KMAF.HW.W.0022.000000T0000Z-250406T0600Z/
/O.CON.KMAF.FZ.W.0001.250406T0000Z-250406T1500Z/
Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains National Park and
Pine Springs
148 PM CDT Sat Apr 5 2025 /1248 PM MDT Sat Apr 5 2025/

...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ 
SUNDAY THROUGH GUADALUPE PASS...
...FREEZE WARNING REMAINS IN EFFECT FROM 7 PM CDT /6 PM MDT/ THIS 
EVENING TO 10 AM CDT /9 AM MDT/ SUNDAY...

* WHAT...For the High Wind Warning, northeast winds 40 to 50 mph 
  through Guadalupe Pass. For the Freeze Warning, sub-freezing 
  temperatures as low as 8 above expected.

* WHERE...For the High Wind Warning, Guadalupe Pass.  For the Freeze 
  Warning, Guadalupe and Delaware Mountains.

* WHEN...For the High Wind Warning, until 1 AM CDT /midnight MDT/ 
  Sunday. For the Freeze Warning, from 7 PM CDT /6 PM MDT/ this 
  evening to 10 AM CDT /9 AM MDT/ Sunday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Frost and 
  freeze conditions could kill crops, other sensitive vegetation and 
  possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Delay travel through Guadalupe Pass or find another route, if 
possible.

Take steps now to protect tender plants from the cold.

&&

$$

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-270-
272>280-061500-
/O.CON.KMAF.FZ.W.0001.250406T0000Z-250406T1500Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Northern
Lea-Central Lea-Southern Lea-Gaines-Dawson-Borden-Scurry-Andrews-
Martin-Howard-Mitchell-Loving-Winkler-Ector-Midland-Glasscock-
Ward-Crane-Upton-Reagan-Pecos-Guadalupe Mountains Above 7000 Feet-
Van Horn and Highway 54 Corridor-Eastern Culberson-Reeves County
Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-Davis
Mountains Foothills-Central Brewster-Chisos Basin-
Including the cities of Tatum, Carlsbad Caverns NP, Odessa,
Seminole, Pecos, Kermit, Monahans, McCamey, Alpine, Jal, Colorado
City, Mentone, Garden City, Big Spring, Snyder, Fort Stockton,
Gail, Lovington, Carlsbad, Lamesa, Big Lake, Rankin, Andrews,
Marfa, Fort Davis, Stanton, Midland, Marathon, Crane, Van Horn,
Queen, Artesia, Hobbs, Eunice, Big Bend National Park, Panther
Junction, Guadalupe Mountains National Park, and Chisos Basin
1248 PM MDT Sat Apr 5 2025 /148 PM CDT Sat Apr 5 2025/

...FREEZE WARNING REMAINS IN EFFECT FROM 6 PM MDT /7 PM CDT/ THIS 
EVENING TO 9 AM MDT /10 AM CDT/ SUNDAY...

* WHAT...Sub-freezing temperatures as low as 17 expected.

* WHERE...Portions of southeast New Mexico and southwest and western 
  Texas.

* WHEN...From 6 PM MDT /7 PM CDT/ this evening to 9 AM MDT /10 AM 
  CDT/ Sunday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DeBerry

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Apr 5, 12:50 AM CDT, 2 hours 13 minutes earlier. Its key messages:

  • Updated at 1241 AM CDT Sat Apr 5 2025
  • High rain chances are in the forecast across much of the area today through Saturday. The best chances for decent wetting rainfall are across the southeast New Mexico Plains, Permian Basin, Guadalupe and Davis Mountains, and Upper Trans Pecos region.
  • A few strong to marginally severe storms capable of producing hail will be possible this evening through late tonight over the eastern Permian Basin and Lower Trans Pecos region. Large hail(up to 1"), damaging winds, and frequent lightning will be the main hazards.
  • A transition from rain to snow will be seen across southeast New Mexico, northern Permian Basin, Guadalupe and Davis Mountains early Saturday morning. Uncertainty exists regarding snow accumulations. Highest snowfall expected in the Guadalupe Mountains. Minor travel impacts expected in these areas.
Area forecast discussion, Apr 5, 12:50 AM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1250 AM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1241 AM CDT Sat Apr 5 2025

- High rain chances are in the forecast across much of the area
  today through Saturday. The best chances for decent wetting
  rainfall are across the southeast New Mexico Plains, Permian
  Basin, Guadalupe and Davis Mountains, and Upper Trans Pecos
  region.

- A few strong to marginally severe storms capable of producing
  hail will be possible this evening through late tonight over the
  eastern Permian Basin and Lower Trans Pecos region. Large
  hail(up to 1"), damaging winds, and frequent lightning will be
  the main hazards.

- A transition from rain to snow will be seen across southeast New
  Mexico, northern Permian Basin, Guadalupe and Davis Mountains
  early Saturday morning. Uncertainty exists regarding snow
  accumulations. Highest snowfall expected in the Guadalupe
  Mountains. Minor travel impacts expected in these areas.

&&

.SHORT TERM...
(This afternoon through Saturday night)
Issued at 333 PM CDT Fri Apr 4 2025

A rinse and repeat weather pattern heading into tonight. The surface
low pressure located in southern Texas/northern Mexico vicinity
sticks around, supplying more moisture return across the eastern
half of the forecast area. The longwave mid-level trough continues
to approach the region tonight pulling in the moisture and providing
lift for another round of showers and storms. The environment for
tonight's storms will be less favorable compared to last night. High
resolution forecast soundings and hodographs support once again
multicellular to discrete convective mode given straight wind
profiles and high shear coinciding with low elevated MU CAPE (500
J/kg) across the eastern Permian Basin. Guidance depicts storms
developing over the eastern Permian Basin areas around midnight
tonight lasting through the early morning hours. HREF and other
deterministic guidance have PWATs values up to 1 inch over these
areas which is at least 0.3 inches higher than normal for this time
of year per SPC sounding climatology. The higher than normal PWATs
indicate heavy rainfall, especially with the more stronger storms.
These storms are anticipated to move off to the east and northeast
very quickly which will mitigate a flash flood threat. If training
of thunderstorms does occur over the same areas, this may result in
some areas to flood. The main threats for the strongest storms will
be large hail and damaging winds with these storms being confined
over the eastern Permian Basin. Areas elsewhere are forecasted to
widespread showers with some general thunderstorms mixed in as well.

Let's talk rainfall accumulations from what already has fallen into
tomorrow afternoon. Ensemble guidance is in good agreement with much
of the region receiving 0.75-1.30", while areas further south near
the Big Bend, Presidio Valley, and Lower Trans Pecos receiving 0.10-
0.5". By Saturday afternoon, colder air arrives in the region behind
a cold front. The colder air mass will supply snow across
southeastern New Mexico, the Guadalupe/Davis Mountains, and the
northern/central Permian Basin. Timing of the snowfall is expected
to begin as early as tomorrow morning in the Guadalupes. The other
aforementioned areas are forecasted to see snow by the afternoon,
lasting through midnight Saturday night/Sunday morning.

Now let's talk snowfall accumulations. Portions of the Guadalupe
Mountains have the potential of reaching 7-8", 3-4" in some portions
of the Davis Mountains, while 1-2" in the Davis Mtns foothills, and
1-4" in southeastern New Mexico/far northwestern Permian Basin.
Minor travel impacts are expected for portions of these areas, while
moderate impacts in the Guadalupe Mountains per the Winter Storm
Severity Index. Given these potential travel impacts, a Winter
Weather Advisory has been issued for central and northern Lea, the
Eddy County plains, Davis Mountains along with the foothills, and
Gaines County. A Winter Storm Warning has been issued for portions
of the Guadalupe Mountains as well. Another hazard to consider,
especially areas outside of the winter weather hazards is the
freezing temperatures Sunday morning. Low temperatures are
anticipated to reach the mid 20s to mid 30s regionwide. Therefore, a
Freeze Watch has been issued for most of the forecast area. One last
hazard to mention is the refreezing of lingering wet surfaces
areawide, which may result in a few slick spots mainly occurring
on bridges and overpasses for the Sunday morning commute.

Lamberson

&&

.LONG TERM...
(Sunday through Thursday)
Issued at 333 PM CDT Fri Apr 4 2025

By Sunday morning, the cold air will have dropped over the region
and highs that day reach into the 40s to low 50s for areas north of
I-10. 60s and 70s hold to the south. Ridging moves back into the
area for Tuesday and Wednesday with highs surging back above normal
into the 80s. Low temperatures follow suit and move into the 50s for
most each morning through the rest of next week. Precipitation
chances stay low (<5%) for the extended. Winds look to remain on the
lighter side as well.

-Stickney

&&

.AVIATION...
(06Z TAFS)
Issued at 1241 AM CDT Sat Apr 5 2025

Ceilings have briefly lifted to VFR late this evening, but we
expect that MVFR to IFR ceilings will quickly become prevalent
across all terminals overnight and through the remainder of the
forecast period. A slow moving upper low will bring periods of
light to moderate rain to all terminals through Saturday
afternoon. Visibility will also occasionally become restricted to
MVFR to IFR thresholds. Rain may mix with or transition to snow
at KCNM and KHOB Saturday afternoon into Saturday evening.
Northerly winds will increase to 15-25 knots with gusts over 30
knots overnight into Saturday morning as a reinforcing cold front
surges into the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               50  31  58  32 / 100  40   0   0
Carlsbad                 46  29  54  32 / 100  20   0   0
Dryden                   65  36  62  37 /  70  20   0   0
Fort Stockton            54  33  56  36 / 100  30   0   0
Guadalupe Pass           39  28  47  37 /  90  20   0   0
Hobbs                    46  26  55  32 / 100  30   0   0
Marfa                    50  27  53  30 /  90  20   0   0
Midland Intl Airport     49  32  57  35 / 100  30   0   0
Odessa                   48  32  57  36 / 100  30   0   0
Wink                     51  31  57  34 / 100  30   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Winter Storm Warning from 7 AM CDT /6 AM MDT/ this morning to 10
     PM CDT /9 PM MDT/ this evening for Guadalupe Mountains
     Above 7000 Feet-Guadalupe and Delaware Mountains.

     Freeze Watch from late tonight through Sunday morning for
     Andrews-Borden-Central Brewster-Chinati Mountains-Chisos
     Basin-Crane-Davis Mountains-Davis Mountains Foothills-
     Dawson-Eastern Culberson-Ector-Gaines-Glasscock-Guadalupe
     Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
     Howard-Loving-Marfa Plateau-Martin-Midland-Mitchell-Pecos-
     Reagan-Reeves County Plains-Scurry-Upton-Van Horn and
     Highway 54 Corridor-Ward-Winkler.

     Winter Weather Advisory from 7 AM this morning to 10 PM CDT this
     evening for Davis Mountains-Davis Mountains Foothills-
     Gaines.

NM...Winter Storm Warning from 6 AM to 9 PM MDT Saturday for
     Guadalupe Mountains of Eddy County.

     Freeze Watch from late Saturday night through Sunday morning for
     Central Lea-Eddy County Plains-Guadalupe Mountains of Eddy
     County-Northern Lea-Southern Lea.

     Winter Weather Advisory from 6 AM to 9 PM MDT Saturday for
     Central Lea-Eddy County Plains-Northern Lea.

&&

SHORT TERM...11
LONG TERM....93
AVIATION...21

In the hours before

Special weather statement, Apr 4, 10:21 PM CDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1021 PM CDT Fri Apr 4 2025

TXZ051-062-050345-
Midland TX-Martin TX-
1021 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GLASSCOCK...
NORTHERN MIDLAND AND MARTIN COUNTIES THROUGH 1045 PM CDT...

At 1021 PM CDT, Doppler radar was tracking a strong thunderstorm near
Midland, moving northeast at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Tarzan, Courtney, Midland, Cotton Flat, Greenwood, Stanton, Lenorah,
Midland Airpark, Stanton Municipal Aiport, Skywest Airport, and
Midland International Air and Space Port.

This includes Interstate 20 between mile markers 129 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3208 10178 3201 10179 3175 10198 3183 10221
      3250 10214 3250 10170 3209 10170
TIME...MOT...LOC 0321Z 205DEG 59KT 3194 10204

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

10
Special weather statement, Apr 4, 11:02 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Midland/Odessa TX
1102 PM CDT Fri Apr 4 2025

TXZ063-070-050430-
Reagan TX-Glasscock TX-
1102 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN GLASSCOCK...NORTHEASTERN
REAGAN AND SOUTHERN HOWARD COUNTIES THROUGH 1130 PM CDT...

At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Garden City, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Saint Lawrence and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3130 10127 3131 10144 3166 10166 3209 10144
      3208 10126
TIME...MOT...LOC 0402Z 205DEG 58KT 3164 10144

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 4, 11:06 PM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1106 PM CDT Fri Apr 4 2025

TXZ048-053-050430-
Mitchell TX-Scurry TX-
1106 PM CDT Fri Apr 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SCURRY AND NORTHERN MITCHELL
COUNTIES THROUGH 1130 PM CDT...

At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm near
Colorado City Airport, or 10 miles northwest of Colorado City, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado City Airport, Hermleigh, Winston Field, Cuthbert, Lake
Colorado City, Lake Colorado City State Park, Buford, Colorado City,
Dunn, Inadale, Loraine, Ira, Snyder, and Westbrook.

This includes Interstate 20 between mile markers 205 and 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3232 10105 3253 10114 3296 10092 3296 10066
      3231 10066
TIME...MOT...LOC 0405Z 219DEG 51KT 3253 10094

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

10
Special weather statement, Apr 4, 11:47 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1147 PM CDT Fri Apr 4 2025

TXZ063-069-070-050530-
Reagan TX-Glasscock TX-Upton TX-
1147 PM CDT Fri Apr 4 2025

...STRONG THUNDERSTORMS WILL IMPACT GLASSCOCK...REAGAN AND EAST
CENTRAL UPTON COUNTIES THROUGH 1230 AM CDT...

At 1146 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 23 miles northeast of Rankin, moving northeast at 60
mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Saint Lawrence, Best, Garden City, and Stiles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3112 10166 3148 10188 3164 10177 3208 10170
      3202 10126 3129 10127
TIME...MOT...LOC 0446Z 217DEG 52KT 3151 10173

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

10

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:21 PM CDTSpecial Weather StatementMAFMartin, Midland24 min
Apr 4, 11:02 PM CDTSpecial Weather StatementMAFGlasscock28 min
Apr 4, 11:06 PM CDTSpecial Weather StatementMAFScurry24 min
Apr 4, 11:13 PM CDTSevere Thunderstorm WarningMAFMitchell, Scurry24 min
Apr 4, 11:47 PM CDTSpecial Weather StatementMAFGlasscock, Reagan43 min
Apr 4, 11:51 PM CDTSevere Thunderstorm WarningMAFMitchell20 min
Apr 5, 3:03 AM CDTFreeze WarningMAFAndrews, Borden, Brewster, Crane, Culberson, Dawson and 17 more31 hr

Nearby

High Wind Warnings in Texas, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.